Doctor insights on:
What EXACTLY does interfere with bcp (Yaz)? I've read all kinds of things, i.e. grapefruit. I don't know what's right. I'm aiming at perfect use.
No EXACT answer.: It can depend on a number of things. Some medications definitely interfere with its effect, including some (but not all( antibiotics. When reading the literature, remember, that only the effects of one class of a drug may be studied and shown to be safe. But some people take lots of drugs and supplements that alone may add minor risk, but when combined may have additive effects not reported. ...Read more
Does grapefruit interfere with bcp (Yaz)? And if it does, how much can I consume safely daily? I take them religiously and I'm aiming at perfect use.
Grapefruit and bcp: The level of serum estrogen might be higher when consuming grapefruit/grapefruit juice and birth control pills. While this does not reduce the effectiveness of birth control pills (rather, the opposite) one might notice increased symptoms of things like breast tenderness. ...Read moreSee 1 more doctor answer
I'm on Yaz(bcp) for 2.5years.I'm in the middle of my cycle&I noticed very light pink hue in the discharge.What can it be?I take my pills religiously.
Having 30d cycle of period, 2morrow i take my last white pill of my 1st pack of yaz(started on 1st day period), is it possible that period do not come?
Is it a risk using liptin injections while using Yaz (drospirenone and ethinyl estradiol) contraceptive of getting pregnant or Yaz (drospirenone and ethinyl estradiol) not working as it is suppose?
I have moderate PCOS, which has wreaked havoc on my skin and made me lose a lot of hair. I was prescribed Yaz but am scared to take it, as I occasionally get headaches? Neurologist said they could be migraines, and I know that increases stroke risk?
Migraine and stroke: Do you have aura with your migraines? The stroke risk is increased if you have migraine with aura and use estrogen-containing birth control. And the stroke risk increases from very very low in a 19-year-old to still very low but not as low. A pill with less estrogen or a progesterone-only pill would be safer. Also, if you smoke, quit! Aura + estrogen birth control + smoking raises stroke risk more ...Read moreSee 1 more doctor answer